MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 12MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 12MM RIGH; KNEE COMPONENT
Model Number EIS5S12R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient was revised due to infection.
 
Additional Manufacturer Narrative
Updated explant and implant dates.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 12MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9225838
Report Number3010536692-2019-01114
Device Sequence Number2131543
Product Code HRY
UDI-Device IdentifierM684EIS5S12R1
UDI-PublicM684EIS5S12R1
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S12R
Device Catalogue NumberEIS5S12R
Device Lot Number1758806
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date03/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR